Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have kidney stone, pain in lower back, when intake of water is less. Cause for pain?

Hi, I have kidney stone , however where I have kidney stone, I don’t have pain there normally, I have pain on other side, where as per citi-scan I don’t have stone on that side, If I am drinking 3-4 liters water, I will not have pain, if I drink less than one litre water then I will have pain in lower back. Please suggest what test I should do.
Asked On : Sun, 24 Feb 2013
Answers:  2 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi, many thanks for using HCM!

You should do- USG KUB (look for if there is any hydronephrosis/hydroureter),
RFT, Sr. uric acid, Urine (R & M).
Drink that amount of water so that 2 litres of urine is voided in 24 hrs.
Till then take antispasmodics, analgesics, antacids with your doctor's opinion.

You haven't mentioned your age, size of the stone..
also do blood sugar level to look for DM.
Wish you a healthy life.
With warm regards.
Answered: Mon, 29 Jul 2013
I find this answer helpful
Nephrologist Dr. Deepak Sharma's  Response
You are having kidney stones on one side but are ahving pain on other side in the back.The cause of this pain does not appear to be originating from kidneys.
Continue to maintain 3-3.5 litres of liquid intake.
Ensure that you get rid of constipation if you have it.
All these measures are likely to help you be free of symptoms
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor